JournalspmVol. 67 / No. 1DOI 10.4171/pm/1860

Errata to: “On splitting perfect polynomials over <b>F</b><sub><var>p</var><sup>2</sup></sub>”

  • Luis H. Gallardo

    Université de Brest, France
  • Olivier Rahavandrainy

    Université de Brest, France
Errata to: “On splitting perfect polynomials over <b>F</b><sub><var>p</var><sup>2</sup></sub>” cover

You need to subscribe to download the article.

Abstract

Correct versions of Lemmas 2.17 to 2.20 in Portugal. Math. 66 (2009), 261–273, are included here below as Lemmas 0.1 to 0.4. All other results of the paper are correct and do not need modifications.